MAUDE Adverse Event Report: OK BIOTECH CO., LTD. PRODIGY AUTOCODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH CO., LTD. PRODIGY AUTOCODE; BLOOD GLUCOSE MONITORING DEVICE
Model Number 51850
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Numbness (2415)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Because device was not returned to ok biotech, therefore, we were unable to perform further testing on the suspected device.Ok biotech reviewed the manufacturing record of this suspected device (meter serial number # (b)(4)), and the meter was qualified and released by the quality control department and shipped to pdc on 02/15/2017.The strip lot # d190201-2 was manufactured on feb.01, 2019 and expired in feb.01, 2021.Ok biotech received no complaints from same manufacturing batch of strips.We tested the retain strips of same batch with our in house meter and control solution.The control solution tests for level low were 60/59 mg/dl; for level high were 240/232 mg/dl.The request control solution ranges are: level low 35~85 mg/dl; level high 200~310 mg/dl.All results were within the acceptance range.Pass.We are unable to confirm the complaint because device was not returned and no further information from customer has been received, this matter has to be closed out with undetermined root cause.
 
Event or Problem Description
End-user stated that medical attention was sought on (b)(6) 2019 around 5:00 pm at her home.End-user stated that her prodigy meter gave her a result of 291 mg/dl and about 10 minutes after that she started to feel dizzy and her fingers got numb so she called the paramedics.Paramedics arrived within 15 minutes and tested with their meter and got a result of 115 mg/dl.Paramedics did not provide any treatment for her blood glucose level; however, they did transport her to the hospital due to her blood pressure being high.End-user does not recall what her blood glucose was upon arriving at the hospital.End-user stated the hospital tested her urine and blood pressure.She was told she has a bladder infection and her blood pressure is high, but she does not recall what the numbers were.She was instructed to follow up with her primary dr.Enduser stated that she was not admitted she was discharged after about 3 hours.The end-user was treated at (b)(6) medical center located at (b)(6).No additional information was provided.

Brand Name
PRODIGY AUTOCODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH CO., LTD.
no. 91, sec. 2
gongdao 5th road
hsinchu city, 30070
TW  30070
MDR Report Key8987596
Report Number3005862821-2019-00044
Device Sequence Number3169207
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K073118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2021
Device Model Number51850
Device Catalogue Number51850
Device Lot NumberD190201-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient Weight68